Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 23, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 1, 2011, 8:57 PM CDT for Cimarron County, Texas County, Oklahoma; Dallam County, Sherman County, Texas. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 8:57 PM CDT (01:57 UTC)
- Expired
- Jun 1, 2011, 10:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Cimarron County, OK, Texas County, OK, Dallam County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 147 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 9:05 PM CDT | TSTM WND GST 60 | 13 S Keyes, OK | |
| Jun 1, 9:33 PM CDT | TSTM WND GST 60 | 1 W Goodwell, OK | MEASURED 60 MPH WIND GUST NEAR OKLAHOMA PANHANDLE STATE UNIVERSITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 7:37 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 2816 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
088
WUUS54 KAMA 020157
SVRAMA
OKC025-139-TXC111-421-020300-
/O.NEW.KAMA.SV.W.0023.110602T0157Z-110602T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
857 PM CDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA
WESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA
EASTERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS
SHERMAN COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 1000 PM CDT
* AT 850 PM CDT...TRAINED WEATHER SPOTTERS HAVE DETECTED A LINE OF
SEVERE THUNDERSTORMS THAT HAD PRODUCED DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES WEST OF KEYES TO 11 MILES SOUTHWEST OF GRIGGS TO 12 MILES
SOUTHWEST OF CONLEN...OR ALONG A LINE EXTENDING FROM 9 MILES
NORTHEAST OF BOISE CITY TO 15 MILES NORTHWEST OF STRATFORD TO 8
MILES NORTHEAST OF DALHART...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
TEXHOMA...
KEYES...
GRIGGS...
GOODWELL...
EVA...
STRATFORD...
CONLEN...
BOISE CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
AT 835 PM...A TRAINED SPOTTER MEASURED 67 MPH WINDS 15 MILES NORTH
OF DALHART WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE
SHELTER AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3700 10163 3606 10163 3605 10206 3608 10263
3700 10259
TIME...MOT...LOC 0155Z 270DEG 29KT 3682 10234 3649 10221
3612 10235
$$
JACKSON3 follow-up statements
356
WWUS54 KAMA 020220
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
920 PM CDT WED JUN 1 2011
OKC025-139-TXC111-421-020300-
/O.CON.KAMA.SV.W.0023.000000T0000Z-110602T0300Z/
CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX-
920 PM CDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SHERMAN...EASTERN DALLAM...WESTERN TEXAS AND EASTERN CIMARRON
COUNTIES...
AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF STURGIS TO 10 MILES
WEST OF TEXHOMA TO 10 MILES SOUTHEAST OF CONLEN...OR ALONG A LINE
EXTENDING FROM 18 MILES SOUTHWEST OF ELKHART TO 11 MILES NORTHEAST OF
STRATFORD TO 15 MILES SOUTH OF STRATFORD...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TEXHOMA.
THIS STORM HAS A HISTORY OF PRODUCING STRONG...DESTRUCTIVE WINDS. GO
INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3609 10163 3609 10206 3610 10255 3700 10251
3700 10163
TIME...MOT...LOC 0219Z 270DEG 29KT 3682 10210 3649 10197
3612 10211
$$
JACKSON433
WWUS54 KAMA 020236
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
936 PM CDT WED JUN 1 2011
OKC025-139-TXC111-421-020300-
/O.CON.KAMA.SV.W.0023.000000T0000Z-110602T0300Z/
CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX-
936 PM CDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SHERMAN...EASTERN DALLAM...WESTERN TEXAS AND EASTERN CIMARRON
COUNTIES...
AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STURGIS TO 9 MILES NORTHWEST OF TEXHOMA TO 10 MILES
SOUTHEAST OF STRATFORD...OR ALONG A LINE EXTENDING FROM 12 MILES
SOUTHWEST OF ELKHART TO 18 MILES NORTHEAST OF STRATFORD TO 10 MILES
SOUTHEAST OF STRATFORD...MOVING NORTHEAST AT 35 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3609 10163 3609 10206 3610 10241 3700 10237
3700 10163
TIME...MOT...LOC 0235Z 270DEG 29KT 3690 10204 3657 10189
3623 10191
$$
JACKSON854
WWUS54 KAMA 020247
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
947 PM CDT WED JUN 1 2011
OKC025-139-TXC111-421-020257-
/O.CAN.KAMA.SV.W.0023.000000T0000Z-110602T0300Z/
CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX-
947 PM CDT WED JUN 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR SHERMAN...EASTERN DALLAM...
WESTERN TEXAS AND EASTERN CIMARRON COUNTIES IS CANCELLED...
AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WILL STILL BE POSSIBLE
FROM THE THUNDERSTORM.
LAT...LON 3609 10163 3609 10206 3610 10241 3700 10237
3700 10163
TIME...MOT...LOC 0247Z 270DEG 29KT 3690 10192 3657 10177
3623 10179
$$
JACKSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:38 PM CDT, 19 minutes earlier.
Area forecast discussion, Jun 1, 8:38 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 838 PM CDT WED JUN 1 2011 .UPDATE... ADJUSTED POPS FOR THIS EVENING AND UPDATED HOURLY TEMPERATURES AND DEWPOINTS BASED ON CURRENT TRENDS. ALSO ADDED THE FAR NORTHERN TEXAS PANHANDLE COUNTIES IN THE CURRENT SEVERE THUNDERSTORM WATCH. && .DISCUSSION... TWO DISTINCT AREAS OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS THE NORTHWEST TEXAS AND OKLAHOMA PANHANDLES AS WELL AS SOUTHWEST KANSAS THIS EVENING. CURRENTLY...THE AREA OF CONCERN IS A CLUSTER OF THUNDERSTORMS MOVING ACROSS WESTERN DALLAM AND CIMARRON COUNTIES. THESE THUNDERSTORMS WILL CONTINUE TO PUSH EAST OVER THE NEXT SEVERAL HOURS POSSIBLY BRINGING DAMAGING WIND GUSTS UP TO 70 MPH...LARGE HAIL UP TO THE SIZE OF QUARTERS...AND FREQUENT CLOUD TO GROUND LIGHTNING MAINLY ACROSS THE OKLAHOMA AND FAR NORTHERN TEXAS PANHANDLES. WITH A STRENGTHENING LOW LEVEL JET AS WELL AS AN ENVIRONMENT THAT WILL SUPPORT ONGOING THUNDERSTORMS...DECIDED TO GO AHEAD AND INCLUDE THE FAR NORTHWESTERN AND NORTHERN TEXAS PANHANDLE COUNTIES IN THE CURRENT SEVERE THUNDERSTORM WATCH THAT REMAINS IN EFFECT UNTIL 1AM CDT. ANOTHER AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO PUSH ACROSS EASTERN NEW MEXICO JUST SOUTH OF INTERSTATE 40. THE ENVIRONMENT IS NOT QUITE AS FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT AND BELIEVE THESE STORMS WILL LOSE A LOT OF STEAM AS THEY MOVE INTO THE SOUTHEAST TEXAS PANHANDLE...AN AREA THAT IS FAIRLY WELL CAPPED AS EVIDENT ON THE 00Z AMA SOUNDING. AS A RESULT...LOWERED AND/OR REMOVED POPS SOUTHEAST OF A LINE FROM HEREFORD...TO AMARILLO...TO CANADIAN. OTHERWISE...THE CURRENT FORECAST IS IN GOOD SHAPE AND ADJUSTED HOURLY TEMPERATURES AND DEWPOINTS BASED ON CURRENT TRENDS AND EXPECTED CONDITIONS OVER THE NEXT 12 HOURS. KNS && .AVIATION... FOR THE 00Z TAFS...GENERALLY VFR AND BREEZY TO WINDY CONDITIONS ARE EXPECTED. CURRENT TSRA COMPLEX NORTHWEST OF KDHT AND KGUY WILL CONTINUE TO MOVE EAST AND SHOULD WEAKEN OVER THE NEXT FEW HOURS. ADDED TEMPO GROUP FOR GUSTY WINDS AT KDHT AND KGUY AS GUSTS MAY EXCEED 35 KTS. KEPT CONDITIONS VFR AT THESE SITES FOR NOW AS NOT SURE EITHER SITE WILL BE DIRECTLY AFFECTED. IF TSRA WERE TO DIRECTLY MOVE OVER THESE SITES...BRIEF MVFR/IFR CONDITIONS WOULD BE POSSIBLE. BELIEVE TSRA WILL END BY 04Z. REMOVED CB MENTION AT KAMA WITH VERY LOW CONFIDENCE THAT TSRA WILL AFFECT THIS SITE. NONCONVECTIVE LOW LEVEL WIND SHEAR IS POSSIBLE AT ALL SITES 03-12Z WITH WINDS 500-2000 FT AGL 35-50 KTS...BUT DID NOT MENTION WITH LOW CONFIDENCE OF OCCURRENCE AS SURFACE WINDS MAY BE GUSTY. THERE IS A SMALL CHANCE THAT A FEW GUSTS MAY APPROACH 40 KTS AT KAMA AFTER 03Z. DID NOT ISSUE AN AIRPORT WEATHER WARNING AT THIS TIME DUE TO VERY LOW CONFIDENCE. MBS && .PREV DISCUSSION... /ISSUED 344 PM CDT WED JUN 1 2011/ FORECAST CONCERNS WILL REVOLVE AROUND THUNDERSTORM CHANCES LATE THIS AFTERNOON INTO TONIGHT. CURRENTLY...SURFACE TROUGH IS SITUATED ACROSS EASTERN NEW MEXICO AND EASTERN COLORADO THIS AFTERNOON. MOISTURE REMAINS IN PLACE ACROSS THE PANHANDLES WITH MID/UPPER 50 DEWPOINTS IN THE NORTHWEST TO LOWER 60 DEWPOINTS IN THE SOUTHEAST. TEMPERATURES GENERALLY ARE IN THE LOWER 90S IN MOST LOCATIONS AS OF DISCUSSION TIME. LATEST SPC MESOANALYSIS PAINTS MLCAPE VALUES OF ABOUT 2000 TO 3000 J/KG...WITH MLCINH LESS THAN 50 J/KG. EXPECT THIS INHIBITION TO ERODE COMPLETELY WITHIN THE NEXT HOUR OR SO. CONVECTION HAS ALL READY DEVELOPED ON THE HIGHER TERRAIN OF NEW MEXICO THIS AFTERNOON...AND SHOULD CONTINUE TO MOVE EASTWARD INTO THE PANHANDLES AS THE AFTERNOON PROGRESSES. SHEAR WILL BE SUFFICIENT ENOUGH THIS AFTERNOON/EVENING TO SUPPORT ORGANIZED STORMS. THESE STORMS LIKELY WILL BECOME SEVERE WITH LARGE HAIL UP TO GOLF BALLS AND DAMAGING WINDS BEING THE PRIMARY HAZARDS...WITH FAVORED LOCATIONS NORTHWEST AND NORTH OF THE HIGHWAY 60 CORRIDOR. TORNADO THREAT APPEARS TO BE FAIRLY LOW GIVEN LARGE TEMP AND DEWPOINT SPREADS. 4KM WRF AND HRRR HAS BEEN PRETTY INSISTENT ON THUNDERSTORMS MOVING INTO THE OKLAHOMA PANHANDLE AND NORTHERN PARTS OF THE TEXAS PANHANDLE THIS AFTERNOON. WILL CARRY CHANCE POPS UP IN THE NORTH TO NON MENTIONABLE POPS IN THE SOUTHEAST TEXAS PANHANDLE WHERE LIFT WILL BE WEAKEST. TEMPERATURES WILL BE ON THE MILD SIDE TONIGHT AS SOUTHERLY WINDS REMAIN ABOUT 20 MPH. OVERNIGHT LOWS SHOULD RANGE FROM THE LOWER 60S IN THE NORTHWEST TO UPPER 60S IN THE SOUTHEAST. SIDE CLOSER TO THE WARMER MET NUMBERS. LEE SIDE TROUGHING CONTINUES INTO THURSDAY...WITH SOUTH SOUTHWESTERLY WINDS INCREASING BETWEEN 20 AND 30 MPH IN THE AFTERNOON. MAV WINDS HAVE BEEN RUNNING WAY TOO HIGH HERE RECENTLY AND ARE SUGGESTING WIND ADVISORY LEVEL WINDS FOR TOMORROW. HOWEVER...LACK OF STRONG 700MB AND 500MB WINDS TO MIX INTO SHOULD PREVENT WINDS FROM GETTING TOO OUT OF CONTROL. ANOTHER WARM DAY IS IN STORE ON THURSDAY AS HIGH TEMPS ONCE AGAIN WILL BE IN THE LOWER TO MIDDLE 90S. WARMER MET NUMBERS WERE FAVORED HERE AS WELL. UPPER LEVEL PATTERN THROUGH THE WEEKEND WILL BE CHARACTERIZED BY UPPER TROUGH OUT WEST WITH UPPER RIDGING DOWNSTREAM. HELD ON TO THE LOW END THUNDERSTORM CHANCES FOR THURSDAY NIGHT AND FRIDAY NIGHT IN THE WESTERN ZONES AS THESE AREAS WILL BE ON WESTERN PERIPHERY OF UPPER RIDGE. BY SATURDAY...UPPER LEVEL RIDGING SHOULD BE FAR ENOUGH WEST TO KEEP CHANCES FOR SHOWERS AND STORMS OVER NEW MEXICO. ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. && .FIRE WEATHER... ALTHOUGH SOUTHERLY WINDS WILL INCREASE BETWEEN 20 AND 30 MPH ON THURSDAY...MINIMUM RELATIVE HUMIDITY VALUES WILL BE BETWEEN 20 AND 30 PERCENT ACROSS THE PANHANDLES. ON FRIDAY...SIMILAR WIND SPEEDS CAN BE EXPECTED WITH MINIMUM RELATIVE HUMIDITY VALUES DIPPING SLIGHTLY BELOW 20 PERCENT ACROSS THE FAR WESTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES. HOWEVER...CHANCES FOR PRECIPITATION TONIGHT AND THURSDAY NIGHT ACROSS THESE AREAS AND ITS EFFECTS ON FUELS WILL PRECLUDE MENTIONING ELEVATED FIRE WEATHER CONDITIONS AT THIS TIME. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 1, 3:49 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 349 PM CDT WED JUN 1 2011 OKZ001>003-TXZ001>020-021100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 349 PM CDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHERN AND WESTERN TEXAS PANHANDLE. A FEW STORMS MAY PRODUCE LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS UP TO 60 MPH. SOUTHERLY WINDS OF 15 TO 25 MPH CAN BE EXPECTED THROUGH TONIGHT. THEREFORE...BOATERS ARE URGED TO EXERCISE CAUTION ON AREA LAKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE WESTERN PANHANDLES THURSDAY EVENING AND FRIDAY EVENING AND NIGHT. IF ANY STORMS DEVELOP ON THURSDAY EVENING...SOME COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS IN THE OKLAHOMA AND NORTHERN AND WESTERN TEXAS PANHANDLES SHOULD BE READY FOR POSSIBLE ACTIVATION THIS EVENING. JACKSON
In the hours before
Special weather statement, Jun 1, 6:10 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 610 PM CDT WED JUN 1 2011 OKZ001-020015- CIMARRON OK- 610 PM CDT WED JUN 1 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR CIMARRON COUNTY. AT 508 PM MDT/608 PM CDT/...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS FROM 15 MILES NORTHWEST OF KENTON TO 15 MILES SOUTHWEST OF FELT...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. LOCALLY HEAVY DOWNPOURS WILL ALSO BE POSSIBLE WITH THESE STORMS. TAKE SHELTER UNTIL THE STORM HAS PASSED. JACKSON
Local storm report, Jun 1, 7:27 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
727 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 2 S FELT 36.54N 102.78W
06/01/2011 E60 MPH CIMARRON OK PUBLIC
ESTIMATED 50-60 MPH WIND GUSTS ALONG WITH PEA SIZE HAIL
&&
EVENT NUMBER AMA1100280
MBSLocal storm report, Jun 1, 7:38 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
738 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 5 SE KENTON 36.83N 102.88W
06/01/2011 M58 MPH CIMARRON OK MESONET
58 MPH GUST REPORTED FROM KENTON OKLAHOMA MESONET SITE
&&
EVENT NUMBER AMA1100281
MBSLocal storm report, Jun 1, 7:39 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
739 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST 3 SSE BOISE CITY 36.69N 102.50W
06/01/2011 M60 MPH CIMARRON OK MESONET
60 MPH GUST REPORTED AT BOISE CITY OKLAHOMA MESONET
SIITE
&&
EVENT NUMBER AMA1100282
MBSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:59 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.